# SDR DALA2023053004251

- Difficulty date: May 26, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N899AT
- Make and model: Boeing 717-200
- Aircraft serial: 55049
- Aircraft time: 41,495 hours, 28,383 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CUTOUT DOOR STRUCTURE FWD SIDE ON LOWER CORNER, BTW BEAMS 1-2 AT FWD CARGO DOOR. SUMMARY OF NRC 00076: CUTOUT DOOR STRUCTURE FWD SIDE ON LOWER CORNER, BTW BEAMS 1-2 AT FWD CARGO DOOR WAS REPAIRED PER B717-200 SRM 52-30-02-2R PROCEDURE 4, REPAIR 4. (LP #2786046)
